MathSciNet Relay Station
MathSciNet bibliographic data
MR2811600 14E07 (14E05 32J15 37F10)
Cantat, Serge Sur les groupes de transformations birationnelles des surfaces. (French) [On groups of birational transformations of surfaces] Ann. of Math. (2) 174 (2011), no. 1, 299–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement